# SDR AU990370

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH AFT DOOR ESCAPE SLIDE COVER RELEASE CABLES FRAYED AND CORRODED.  FOUND DURING INSPECTION IAW AD/B737/042.
